# SDR MEX2003058

- Difficulty date: March 6, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 413 - MIA-MEX - AIRCRAFT RETURNED TO PLATFORM, LT HYDRAULIC PUMP FAIL.  BREAKERS WERE VERIFIED AND CONNECTORS WERE CLEANED.  HYD PUMP WAS REPLACED AND TESTS WERE PERFORMED IAW MM 29-10-05, ALL CORRECT.  (M)
